# SDR QR9R2023103000001

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720169138
- Aircraft time: 4,296 hours
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 4000155255111
- Part serial: R5S200153
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM AIRBUS, AN OPERATIONAL CHECK REVEALED THE TRANSCEIVER RT5000/P25 WOULD NOT POWER ON.
